MathSciNet Relay Station
MathSciNet bibliographic data
MR382297 14M15 (13H10 14N10)
Laksov, Dan The arithmetic Cohen-Macaulay character of Schubert schemes. Acta Math. 129 (1972), no. 1-2, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement